| Model Number |
M3536A |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx defibrillator monitor indicating that a red x with "ecg cable failed" message.There was no patient involvement.
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.